# SDR SWAA2022011238460

- Difficulty date: March 3, 2017
- Submitted: January 13, 2022
- Operation: Air carrier
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4370
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS 10 LOCKOUT - FLAPS WOULD NOT EXTEND PAST 10; ALT FLAP EXT DID NOT WORK LE FLAP TRANSIT LIGHT ON DIVERTED TO MKE. PSEU LIGHT ILLUMINATED AFTER LANDING / REMOVED & REPLACED L/H FLAP POSITION TRANSMITTER IAW AMM 27-58-01 OPERATIONAL CHECK GOOD P/N OFF/ON 18-1738-12 S/N OFF 4370 S/N ON 7606
